# SDR AALA20140319006

- Difficulty date: March 19, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 63,604 hours, 10,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT MISSING LAMP.  REPLACED LAMP FOR CABIN EMERGENCY LIGHT. OPERATIONS CHECKED NORMAL.
